Feedback on Ortho Tri-Cyclen, page 81
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Missed 3 pills
I missed my period last month, but I missed 3 pills, and now this month I took them all correctly and it’s late again.
AskDocWeb: In that case you had better do a pregnancy test as soon as possible.
Subj: Sore nipples
I am on OTC-lo. I stopped taking the pill after my period for a week and a half, and then I restarted the pill. Three days into the white pills I began to experience sore, sometimes semi-hard nipples. I have been urinating more than usual, and I felt nauseous three times in the past week. Is this the result of the birth control?
AskDocWeb: Possibly, your doctor is likely to tell you to continue to take the pills since this is your first month to see if your symptoms will go away. You might want to have your urine checked out too, to see if you have an infection.
Subj: Getting nervous
I’m reading all of these reviews for ortho lo and I’m getting nervous. I just started taking this pill due to Alesse being off the market. I’ve had spotting and I just noticed last night that I have a little rash on my wrist. I read one of the reviews and 1 girl got exema on her hands. I really don’t want that. Should I switch?
AskDocWeb: Remember that you have an adjustment time whenever you change pills, but since a rash can indicate an allergic reaction you should consult with your physician.
Subj: Terrible bloating, moodiness, and fatigue
I have been taking Ortho Lo for a week and a half and want to discontinue. I have terrible bloating, moodiness, and fatigue. I do have recurrent problems with acne and although my skin is relatively clear at this time. Should I stop taking the pill right now or should I go ahead and finish the pack? If I do stop now am I running the risk of triggering my acne?
AskDocWeb: Stopping now will not trigger your acne but finishing the pack will make the transition to a different pill easier.
Subj: Ortho Tri-cylen low and perioral dermatiti
Hi, I was also on Ortho Tri-cylen low for 6 months. After 4 months I started seeing red bumps around my mouth. I saw the doctor and found out it was perioral dermatitis. He told me the pills have nothing to do with it but I stopped taking the pills and the rash actually went away. I’m 100% certain this pill caused the perioral dermatitis!
Subj: So far I love it
I have been using ortho tri-cyclen lo for about a month and a half now. I have not had any side effects. Before the pill my periods were not regular, but once I got on the pill it took care of that the first month. Some people have a lot of side effects but this could be more or less due to a hormonal imbalance which is why my doctor suggested getting a hormone test before taking any pill to see what’s best for you. But so far I love it.
Subj: Diarrhea almost everyday
I have been on Ortho Tricyclin for a year and a half now but have stomach problems that cause me to have diarrhea almost everyday. This is not because of the pill however. Will the effectiveness of the pill be decreased a lot because of this? Is there a point to still be taking it if I’m not protected?
AskDocWeb: Your diarrhea may reduce the effectiveness of the pill but that is no the same thing as being unprotected, just a little less protection. For several reasons, this is something you need to get under control. Please see your doctor.
Subj: Sex drive disappeared
I’ve been on generic brands of ortho-tricyclen for over 5 years now, and I’ve never noticed any real side effects with it (except depression and emotional sensitivity right before my period). However, over the past several months my sex drive has pretty much disappeared, and I wondered if this could be due to long-term use of this drug. I did switch from tri-sprintec to tri-nessa about a year ago – does this switch ever cause any problems? Thanks.
AskDocWeb: Yes, any birth control pill can change your libido.
Subj: Unprotected sex?
I had unprotected sex after taking trinessa for only 7 days. I bled after sex and have been getting brown discharge. What does this mean? Could I be pregnant? Please respond ASAP.
AskDocWeb: Since the directions say to use another method of contraception until after the first 7 consecutive days you should be okay. The bleeding after sex is not a major problem but you should check with your doctor to be sure. You may not have had enough lubrication or the sex may have been just too vigorous. Irregularities such as the brown discharge are likely to occur during the first three months use of a new birth control pill.
Subj: Effectiveness of versions
I’ve been on tricyclen lo for about a year now…just wondering if the lo version of this BC is just as effective as the regular one? Should I be more pre-cautious? I never get side effects…I figure the moodiness comes with being a girl. Thanks,
AskDocWeb: Here’s the pregnancy rate per 100 women-years of use. (The higher the number, the more births)
Ortho Tri-cyclen: 1.21
Ortho Tri-cyclen Lo: 2.36
Subj: Switched to LO
I was prescribed ortho tri cyclen by my gyno when I was 16 years old because I had not gotten my period yet. I remained on the pill consistently, but began having anxiety attacks. My gyno suggested switching to LO because of the decrease in hormones. I did so and I feel a bit better–not 100%. I am 23 years old now, and have been on the pill for 7 years straight—I am starting to get nervous, as I am planning on having children within the next few years. Will me being on birth control affect me getting pregnant, or being pregnant? Also, will my body freak out once I stop taking the pills since I have been on them for so long? Thanks, so much,
AskDocWeb: You may become pregnant at any time after discontinuing the Ortho Tri-cyclen Lo. Although your mensis may be irregular for awhile your body will not feak out.
Subj: Alesse = PMS x 100, Mood swings were horrible
I’m really nervous about taking ortho-lo. I have taken (lutera) which is the generic brand for Alesse for a year and a half. A week before I would start I would PMS x 100. Mood swings were horrible. I just want a birth control pill that doesn’t affect my mood. I have been off B.C. for about 4 months and I am contemplating on starting the ortho-lo this Sunday. We’ll see how in turns out. This website has been very helpful.
I am in the second pack of ortho tricyclen lo and I feel dizzy, with pain in my chest and I went to the doctor and she said I have Anxiety! How long will this last? Is anybody has experienced this symptoms?
Subj: Rapid hair loss
Can you tell me about rapid hair loss a few months after stopping the pill? I was told it was from the sudden decrease in estrogen. Is there anything I can do? Is it permanent?
AskDocWeb: Your hair loss is probably not permanent. It will likely grow back once your estrogen levels stabilize.
Subj: Heart palpitations, poor vision and hair loss
Hi, I’ve been on Ortho Tri-cyclen Lo for the past 7 months now. About a month ago I started having heart palpitations, poor vision and hair loss. I know in fact that it is from the pill!
AskDocWeb: Whenever you start having heart palpitations you should contact your physician immediately because there could be another health issue going on. Never wait to see if this symptom goes away, see your physician immediately.
Subj: Horrible mood swings and weight gain
I have been ortho for six months now. I lost 40 pounds before starting the pill, and since I have started the pill, I have gained 12 and still gaining. I exercise, I eat right, and still I have gained so much weight at my waste line, that none of my clothes seem to fit me. I cry at least twice a week, and have been experiencing extremely horrible mood swings. This is the first birth control I have ever taken, I want to go off of it, but not sure if there is any other pills out there that do not increase weight. Also, I notice I get extremely hungry since I started the pill. It was so hard to lose 40 pounds with diet and exercise, and I bought a whole new wardrobe, to gain 12 lbs. back without changing a thing in my diet and exercise. Is there any other pill out there without this side effect??
AskDocWeb: We haven’t seen a birth control pill that doesn’t cause weight gain. You may want to discuss other options with your physician or GYN.
Subj: Becoming pregnant after stopping
I have been using othrotriclyn for over a year, before I used the patch I want to become pregnant, how soon after can I become pregnant after stopping
AskDocWeb: You could become pregnant within days after discontinuing use.
Subj: Rhythm method
I have been on Ortho Tri Cyclen for 17 years and now that I just turned 40, I think I should stop taking the pill for fear of possible health risks. My boyfriend promises me that he is an expert at the rhythm method and I have nothing to fear. Can you tell me what guide lines I should follow in practicing this rhythm method? To my knowledge, I have never had any adverse side effects from the pill, although I do get bloated and tired constantly. I don’t know if these symptoms are attributed to me taking the pill or if they are to be expected in a normal non birth control scenario.
AskDocWeb: Many couples are now seeking “natural” birth control. It’s cheap, safe and approved by the Roman Catholic Church. We recommend you consult with your doctor before practicing this method as he will be able to advise you on the exact way to track your cycle and other devices that might help in knowing your ovulatory phase. We’ve put together a few Rhythm Method Notes that might be helpful. Read more feedback
Report – 77 – 78 – 79 – 80 – Page 81 – 82 – 83 – 84 – 85 – Last Page 175